# SDR CALA2025112511457

- Difficulty date: November 24, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 81,402 hours, 28,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BETWEEN BS 380 AND 400 AT RBL 9 CRACKED INTERCOSTAL UPPER ANGLE.   REMOVED AND REPLACED UPPER INTERCOSTAL ANGLE BETWEEN BS 380 TO 400 RBL- 9 IAW SRM 51-40-02-0G-0 DWG # 143A5400.  REMOVED AND REPLACED UPPER INTERCOSTAL ANGLE BETWEEN STA 380 TO STA 400 RBL- 9 IAW SRM 51-40-02-0G-0 DWG # 143A5400.
